Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 454951, 3 pages
http://dx.doi.org/10.1155/2015/454951
Editorial

Recent Developments on the Stability and Control of Stochastic Systems

1School of Mathematical Sciences and Institute of Finance and Statistics, Nanjing Normal University, Nanjing 210023, China
2University of Puerto Rico, Rio Piedras, San Juan, PR 00936, USA
3Department of Mathematics, University of Dayton, Dayton, OH 45469, USA
4Donetsk State University of Management, Donetsk 83015, Ukraine

Received 17 September 2015; Accepted 17 September 2015

Copyright © 2015 Quanxin Zhu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This article has no abstract.